My father's dose was doubled and he started having pain in arms and legs. He was taken off of the Lipitor but his arms are still in pain. He already takes warfain and has 9 stents. I do not know what other meds he takes.
light stretches for his arms, then ice packs for 15 minutes on each area -4 times a day and stop taking Lipitor before he has kidney trouble, urinates black, has muscle spasms in the back. It hit my feet and ankles, so I went to a foot doctor that suffers from this. Have him stretch his arms out to the side or raise them over his head- stretch and count to 30-I count to 45. do each arm 4 times. After the stretches use the ice packs for 15 minutes on each arm-do this 4 times a day. It will take awhile--do not get cortisone shots, as they create more scar tissue, and make the problem worse. Because it's my calfs, Achilles tendons, and the plantar, I do hamstring stretches. You can go to SpaceDoc.com and see many of the side effects. This is the second question about statin problems in the arms tonight. Statin is the med used in cholesterol meds. If the doctor is willing- ask him to go to SpaceDoc.com. I had some trouble with my wrists and some cramps in my hand, but they went away- some of the other problems still bother me.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2010 • 3 answers
Posted 28 Nov 2011 • 1 answer
Posted 18 Mar 2013 • 3 answers
Posted 18 Dec 2015 • 1 answer
Posted 25 Aug 2016 • 0 answers